CSpace  > 系统科学研究所
minimaxprogrammingundergeneralizedprinvexity
S K Mishra1; Shouyang Wang2; K K Lai3
2007
Source Publicationjournalofsystemssciencecomplexity
ISSN1009-6124
Volume20Issue:4Pages:501
AbstractMinimax programming problems involving generalized (p, r)-invex functions are considered. Parametric sufficient optimality conditions and duality results are established under the aforesaid assumptions on the objective and constraint functions.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40568
Collection系统科学研究所
Affiliation1.Department of Mathematics, Statistics and Computer Science, College of Basic Sciences and Humanities, G. B. Pant University of Agriculture and Technology
2.中国科学院数学与系统科学研究院
3.香港城市大学
Recommended Citation
GB/T 7714
S K Mishra,Shouyang Wang,K K Lai. minimaxprogrammingundergeneralizedprinvexity[J]. journalofsystemssciencecomplexity,2007,20(4):501.
APA S K Mishra,Shouyang Wang,&K K Lai.(2007).minimaxprogrammingundergeneralizedprinvexity.journalofsystemssciencecomplexity,20(4),501.
MLA S K Mishra,et al."minimaxprogrammingundergeneralizedprinvexity".journalofsystemssciencecomplexity 20.4(2007):501.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[S K Mishra]'s Articles
[Shouyang Wang]'s Articles
[K K Lai]'s Articles
Baidu academic
Similar articles in Baidu academic
[S K Mishra]'s Articles
[Shouyang Wang]'s Articles
[K K Lai]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[S K Mishra]'s Articles
[Shouyang Wang]'s Articles
[K K Lai]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.